| Model Number |
02.12.0511FR |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/19/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 29 april 2021: lot 146652: 24 items manufactured and released on 07-apr-2015.Expiration date: 2020-02-29.No anomalies found related to the problem.To date, 23 items of the same lot have been already sold without any similar reported event since 1-1-2017.
Event or Problem Description
5 years and 2 months after primary the liner fixation screw had loosened.The cause of the screw loosening is unknown.The surgeon removed the screw and did not revise any implants.The surgery was completed successfully.